The distribution of defective multivariate polynomial systems over a finite field
Nardo Giménez, Guillermo Matera, Mariana Pérez, Melina Privitelli
Acta Arithmetica 211 (2023), 97-120
MSC: Primary 14M10; Secondary 11G25, 14G15, 14G05.
DOI: 10.4064/aa220817-21-7
Published online: 30 October 2023
Abstract
This paper deals with properties of the algebraic variety defined as the set of zeros of a “defective” sequence of multivariate polynomials. We consider two types of varieties: ideal-theoretic complete intersections and absolutely irreducible varieties. For these types, we establish improved bounds on the dimension of the set of deficient systems of each type over an arbitrary field. On the other hand, we establish improved upper bounds on the number of systems of each type over a finite field.
Authors
- Nardo GiménezInstituto de Tecnología e Ingeniería
Universidad Nacional de Hurlingham
Buenos Aires, Argentina
e-mail
- Guillermo MateraInstituto del Desarrollo Humano
Universidad Nacional de General Sarmiento
Buenos Aires, Argentina
and
National Scientific and Technical Research Council (CONICET)
Argentina
e-mail
- Mariana PérezInstituto de Tecnología e Ingeniería
Universidad Nacional de Hurlingham
Buenos Aires, Argentina
and
National Scientific and Technical Research Council (CONICET)
Argentina
e-mail
- Melina PrivitelliInstituto de Tecnología e Ingeniería
Universidad Nacional de Hurlingham
Buenos Aires, Argentina
and
National Scientific and Technical Research Council (CONICET)
Argentina
e-mail